Maximal Independent Set Based Joint Transport and MAC Optimization for Wireless Ad Hoc Networks

Jeonghoon MO  Jaewook KWAK  

IEICE TRANSACTIONS on Communications   Vol.E91-B    No.8    pp.2559-2570
Publication Date: 2008/08/01
Online ISSN: 1745-1345
DOI: 10.1093/ietcom/e91-b.8.2559
Print ISSN: 0916-8516
Type of Manuscript: PAPER
Category: Network
cross-layer optimization,  802.11,  maximal independent set,  

Full Text: PDF(717.7KB)>>
Buy this Article

In this paper, we propose new joint transport and MAC protocols for ad hoc wireless networks based on an optimization framework. To overcome the practical and efficiency limitations of previous research, we develop a different framework based on independent sets and propose an implementable heuristic algorithm. We address the implementation issues of the proposed algorithm. Simulation results confirm the efficiency and fairness of our protocols.